# SDR CALA2024123003183

- Difficulty date: December 23, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,222 hours, 34,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D531330322303220
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD LOWER NODE, LH AND RH CONTINUITY FITTINGS HAVE CRACK INDICATIONS IN HORIZONTAL FLANGE AFT FACE, THROUGH THICKNESS OF FITTINGS. CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEX T FLIGHT.  WINDSHIELD LOWER NODE L/H & R/H CONTINUITY FITTINGS REMOVED AND REPLACED IAW REPAIR DRAWINGS R53112919 & R53113426 AS DIRECTED B Y EA 5310-07675 REV B.
